Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 1990, Volume 30, Number 7, Pages 1113–1115 (Mi zvmmf3240)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Calculating the trajectory of a material particle in a two-dimensional (axisymmetric) conservative field

A. A. Trubitsyn

Ryazan'
Full-text PDF (392 kB) Citations (2)
References:
Abstract: A first-order ordinary differential equation is obtained to study the motion of the trajectory of motion of a material particle in a two-dimensional (axisymmetric) conservative field. The advantages of using the proposed equation in the numerical analysis of electron-optical systems are demonstrated.
Received: 27.02.1989
Revised: 25.08.1989
English version:
USSR Computational Mathematics and Mathematical Physics, 1990, Volume 30, Issue 4, Pages 107–109
DOI: https://doi.org/10.1016/0041-5553(90)90051-S
Bibliographic databases:
Document Type: Article
UDC: 519.6:537.812
MSC: Primary 70H03; Secondary 78A10
Language: Russian
Citation: A. A. Trubitsyn, “Calculating the trajectory of a material particle in a two-dimensional (axisymmetric) conservative field”, Zh. Vychisl. Mat. Mat. Fiz., 30:7 (1990), 1113–1115; U.S.S.R. Comput. Math. Math. Phys., 30:4 (1990), 107–109
Citation in format AMSBIB
\Bibitem{Tru90}
\by A.~A.~Trubitsyn
\paper Calculating the trajectory of a~material particle in a~two-dimensional (axisymmetric) conservative field
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 7
\pages 1113--1115
\mathnet{http://mi.mathnet.ru/zvmmf3240}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1070556}
\zmath{https://zbmath.org/?q=an:0794.70008}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 4
\pages 107--109
\crossref{https://doi.org/10.1016/0041-5553(90)90051-S}
Linking options:
  • https://www.mathnet.ru/eng/zvmmf3240
  • https://www.mathnet.ru/eng/zvmmf/v30/i7/p1113
  • This publication is cited in the following 2 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025